# SDR DALA2019100295643

- Difficulty date: September 28, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 65,624 hours, 27,603 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE HAD TROUBLE DISARMING.  INSERTED DOOR ASSIST BOTTLE PINS IN BOTTLE. REMOVED BUSTLE AND INSTALLED SLIDE PIN. RECONFIGURED SAFETY LANYARD BLOCKING GIRL BAR.  DOOR OPS NORMAL. REMOVED SLIDE PIN AND DOOR ASSIST PIN. VERIFIED SLIDE AND ASSIST BOTTLE PIN REMOVAL & STOWAGE. IAW AMM 25-66.
